# SDR FDEA202507081143

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 13,950 hours, 6,364 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 893501FS
- Part serial: 1412
- Condition: Failed
- Location: Slat System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED FOR LE SLAT ASYM INDICATION.  AT  APPROXIMATELY 1500  AFE AND 160 KNOTS, WE WERE AT FLAPS 25 WITH NORMAL INDICATIONS. WHEN SELECTING  FLAPS 30, THE LE SLAT ASYM EICAS MESSAGE APPEARED  ALONG WITH THE LEADING EDGE DISCRETE LIGHT. WENT AROUND AND RAN THE QRH.  LANDED NORMALLY WITH FLAPS 20.  EMERGENCY DECLARED, AMM: 27-88--01-2  REMOVED AND REPLACED #6 SLAT SENSOR S287 REF AMM  ABOVE. NO ADJUSTMENTS REQUIRED. OPS CHECKED GOOD A/C  OK FOR SERVICE.
